# SDR VNAA9912004

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 8111804004
- Condition: Failed
- Location: Lt Engine
- Part time: 8,498 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE FLIGHT CREW EXPERIENCED A LEFT HAND ELECTRONIC ENGINE CONTROL UNIT FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF.  THE CREW RESET THE ELECTRONIC ENGINE CONTROL UNIT AND THE AIRCRAFT CHECKED GOOD.  MAINTENANCE CONTROL CLEARED THE AIRCRAFT FOR ANOTHER TAKEOFF ATTEMPT.  THE AIRCRAFT TOOK OFF WITHOUT FURTHER INCIDENT.
